# SDR 05FDEA00037

- Difficulty date: January 6, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 22,634 hours, 10,773 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISH MAINTENANCE C-CHECK, ORIGINAL PLAN DATE WAS ENTERED ON: 23JUL04.  NON-ROUTINE LT WING - CORROSION FOUND ON UPPER SURFACE STA 813 RIB 13 TO STA 874 RIB 14 INTERSECTION WITH STRINGER 7.  REPAIRED IAW FAX REF 942-034715/005/2004 DATED 12/27/2004 AND FEDEX EA 6-5710-81827.  NDT INSP IAW 51-10-08 PT6.  PAINTED IAW SRM 51-75-10-8.
